# SDR AALA202010309026

- Difficulty date: October 23, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 18,553 hours, 7,245 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 287A4015Y9
- Condition: Broken
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN RT ATTACH BRACKET OF FEEDER CABLE AT STA 827 AND STR 7R, MEASURING L=2.0 IN.  REPLACED BRACKET WITH NEW, IAW SRM 51-40-02.
